On the G -structure of higher order

Bohumil Cenkl

Časopis pro pěstování matematiky (1965)

  • Volume: 090, Issue: 1, page 26-32
  • ISSN: 0528-2195

How to cite

top

Cenkl, Bohumil. "On the $G$-structure of higher order." Časopis pro pěstování matematiky 090.1 (1965): 26-32. <http://eudml.org/doc/20902>.

@article{Cenkl1965,
author = {Cenkl, Bohumil},
journal = {Časopis pro pěstování matematiky},
keywords = {Riemannian manifolds},
language = {eng},
number = {1},
pages = {26-32},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On the $G$-structure of higher order},
url = {http://eudml.org/doc/20902},
volume = {090},
year = {1965},
}

TY - JOUR
AU - Cenkl, Bohumil
TI - On the $G$-structure of higher order
JO - Časopis pro pěstování matematiky
PY - 1965
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 090
IS - 1
SP - 26
EP - 32
LA - eng
KW - Riemannian manifolds
UR - http://eudml.org/doc/20902
ER -

References

top
  1. Ambrose W., Palais R. S., Singer I. M., Ѕprays, An. Acad. Brasil. Ci. 32 (1960), 163 -178. (1960) MR0126234
  2. Bernard D., Ѕur la géométrie differentielle des G -structures, Ann. Inst. Fourier (Grenoble) 10 (1960), 151-270. (1960) MR0126800
  3. Chern S.S., Pseudo-groupes continus infinis, Colloq. int. du centre national de la recherche scientifique (Ѕtrasbourg), (1953), 119-136. (1953) Zbl0053.01604MR0063377
  4. Ehresmann, Ch., Les prolongements ďune variété differentiable I, Calcul des jets, prolongement principal. C. R. Acad. Ѕci. Paris 233 (1951), 598 -600. (1951) MR0044198
  5. Ehresmann, Ch., Ѕtructures locales et structures infinitésimales, C.R. Acad. Ѕci. Paris 234 (1952), 587-589. (1952) Zbl0046.40703MR0046736
  6. Ehresmann, Ch., Les prolongements ďune variété différentiable V, Covariants différentiels et prolongements ďune structure infinitésimale. C.R. Ѕci. Paris 234 (1952), 1424 - 1425. (1952) MR0047385
  7. Ehresmann, Ch., Introduction a la théorie des structures infinitésimales et des pseudogroupes de Lie, Colloq. int. du centre national de la recherche scientifique (Ѕtrasbourg), (1953), 97-110. (1953) Zbl0053.12002MR0063123
  8. Lichnerowicz A., Théorie globale des connexions et des groupes ďholonomie, Roma, 1955. (1955) Zbl0116.39101
  9. Nomizu K., Lie groups and differential geometry, 1956. Zbl0071.15402MR0084166

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.